Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Uric acid problem, swelling and pain in ankle, difficulty in walking. Taking Zyloric, microbid, plenty water but in vain. Permanent cure?

I am sufferirng from uric acid problem from my age around 22 years now i am 42 years. in between 20 years i am suffring time to time pain in my knee , ankle , etc. at present i am suffering the pain and swelling in my knee from last 16 days time . i cannot walk properly due to pain in my knee and sweeling . doctor advice me to take plenty of waters and i take it also with some medicne like zyloric AND If i feel more pain in my knee then i take a pin killer like microcid. Pl. advise me how fasi i will releive from my problem jayanta deka Guwahati
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Follow the instructions given by your orthopaedic doctors along with that stop eating diet having protein which may help to cur your disease.
Thank you
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor